# SDR SWAA093244

- Difficulty date: May 17, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 38,406 hours, 22,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Part number: 416A2204
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE STORAGE CONTAINER LOOSE.  SECURED CONTAINER PER MM.
